Limit cycles for m-piecewise discontinuous polynomial Liénard differential equations

Jaume Llibre, Marco Antonio Teixeira

Research output: Contribution to journalArticleResearchpeer-review

21 Citations (Scopus)

Abstract

© 2014, Springer Basel. We provide lower bounds for the maximum number of limit cycles for the m-piecewise discontinuous polynomial differential equations (Formula Precented.), (Formula Presented.), where the zero set of the function sgn(gm(x, y)) with m = 2, 4, 6,.. is the product of m/2 straight lines passing through the origin of coordinates dividing the plane into sectors of angle 2π/m, and sgn(z) denotes the sign function.
Original languageEnglish
Pages (from-to)51-66
JournalZeitschrift fur Angewandte Mathematik und Physik
Volume66
Issue number1
DOIs
Publication statusPublished - 1 Jan 2014

Keywords

  • 34C25
  • 34C29
  • 47H11

Fingerprint

Dive into the research topics of 'Limit cycles for m-piecewise discontinuous polynomial Liénard differential equations'. Together they form a unique fingerprint.

Cite this